Globally stable endemicity for infectious diseases with information-related changes in contact patterns

B. Buonomo, A. D'Onofrio, D. Lacitignola

Research output: Contribution to journalArticle

Abstract

SIR and SIS epidemic models with information - related changes in contact patterns are introduced. The global stability analysis of the endemic equilibrium is performed by means of the Li-Muldowney geometric approach. Biological implications of the stability conditions are given.

Original languageEnglish
Pages (from-to)1056-1060
Number of pages5
JournalApplied Mathematics Letters
Volume25
Issue number7
DOIs
Publication statusPublished - Jul 2012

Keywords

  • Behavior
  • Global stability
  • Information
  • Mathematical epidemiology

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Globally stable endemicity for infectious diseases with information-related changes in contact patterns'. Together they form a unique fingerprint.

  • Cite this